# SDR A6WA201543408

- Difficulty date: December 24, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 36,842 hours, 34,840 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE NOSE DOWN, MAINS BOTH UP & LOCKED.  PERFORMED QRH CYCLED GEAR HANDLE 2 TIMES, REPEATS.  PULLED MANUAL GEAR RELEASE HANDLE, ALL GEAR DOWN & LOCKED.  THE INITIAL WARNING WAS 6 SECONDS AFTER GEAR WAS ELECTED DOWN.  NO INDICATION OF ANY ISSUES IN NR 3 HYD.  EMER WAS DECLARED.  REPLACED MLG SELECTOR VLV IAW AMM 32-32-10.  LEAK & OPERATIONS CHECKED GOOD AT THIS TIME.
